# SDR 2008UALA00641

- Difficulty date: February 4, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 68,124 hours, 11,186 cycles
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFW785451
- Part serial: D459607
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR COMING FROM VIDEO MONITOR LOCATED AT SEAT 8J.  UNIT THEN SHUT DOWN.  THE UNIT WAS CONFIRMED TO BE INOPERABLE BY PACTECHNICIAN.  AFTER INSPECTING ALL RELATED WIRING ASSOCIATED WITH THIS CIRCUIT, THE UNIT WAS REPLACED WITH A SERVICABLE UNIT AND OPS CHECKED SATISFACTORY.  THE SERVICABLE UNIT HAS BEEN ROUTED TO PAC REPAIR STATION FOR FURTHER INVESTIGATION ON FEB 1.  GOOD-IN INSPECTION CONFIRMED THAT THE UNIT HAS A SLIGHT ELECTRICAL ODOR.  TEAR DOWN REPORT TO FOLLOW.
